On the Distributional Properties of GARCH Processes
M. Pawlak and
W. Schmid
Journal of Time Series Analysis, 2001, vol. 22, issue 3, 339-352
Abstract:
In this paper we study the distributional properties of the generalized autoregressive conditional heteroskedasticity (GARCH) model often being applied in economics. For a large class of non‐normal distributions of the noise process various inequalities on the distribution of the GARCH process are established. Moreover, these results are used to derive useful conclusions about the behavior of the average run length of a Shewhart control chart for time series.
Date: 2001
References: Add references at CitEc
Citations: View citations in EconPapers (3)
Downloads: (external link)
https://doi.org/10.1111/1467-9892.00227
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bla:jtsera:v:22:y:2001:i:3:p:339-352
Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0143-9782
Access Statistics for this article
Journal of Time Series Analysis is currently edited by M.B. Priestley
More articles in Journal of Time Series Analysis from Wiley Blackwell
Bibliographic data for series maintained by Wiley Content Delivery ().